# SDR CA140227007

- Difficulty date: February 26, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 5,015 hours
- Engine: Pwa PW530A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Torque Tube
- Part number: 55421029
- Condition: Cracked
- Location: Mlg
- Part time: 3,723 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE INSPECTION FOUND NOSE LANDING GEAR TORQUE TUBE RIGHT HAND ATTACHMENT PLATE - FORWARD FILLET WELDS CRACKED. NDT (EDDY CURRENT) OF SUSPECTED AREA CARRIED OUT. CRACKS CONFIRMED.. NOSE LANDING GEAR DOOR RETRACTION SYSTEM RE-RIGGED, TORQUE TUBE REPLACED WITH NEW.
